promotion image of download ymail app
Promoted

Can you overdose on melatonin?

Update:

If so, then what are the symptoms ?

4 Answers

Relevance
  • 1 month ago
    Favorite Answer

    To the point that it becomes fatal. No. 

    Melatonin is a hormone that’s produced by the body so you can’t overdose but too much can interrupt your sleep cycle. 

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    no, are you okay?

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    no, you cannot overdose on melatonin, not in a life-threatening way anyhow :). but, its important not to go drastically over the recommended dose. if you do take too much melatonin, you can expect to feel incredibly tired, possibly even a tad ill. best just to avoid that by taking the prescribed amount haha

    • Commenter avatarLogin to reply the answers
  • Petter
    Lv 7
    1 month ago

    Of course. Everything is lethal in big enough doses, even air and water.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.